MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "this t1 suddenly switched to ambient mode while in use on a patient.Hospital staff immediately replaced the ventilator, but the patient's spo2 temporarily dropped to 60%." no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore, the failure description could not be confirmed yet.So far, no relation to the device has been established.
 
Additional Manufacturer Narrative
Hamilton medical ag ref (b)(6): (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: it was reported that the device suddenly switched to ambient mode while in use on a patient.Hospital staff immediately replaced the ventilator, during which the patient¿s spo2 temporarily dropped to 60%.No additional details were provided.On reviewing the device logs, it was observed that the device failed for the first time during ventilation on october 22, 2025, where the device displayed tf 431015 (emergency off failed), 431001 (blower fault), 281002 (jtag not working), 446029 (ambient failure detected), 431001 (blower fault), 485001 (ambient failure detected), and switched to ambient.At a subsequent start-up the device continued alarming for technical fault: 444004 (voltage out of tolerance).The partner stated the repair order was pending from the customer, but there was no response after several requests whether the customer approved the device repair.This case is considered as closed.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key23412548
Report Number3001421318-2025-00879
Device Sequence Number10432161
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)170209(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown